# SDR ASAA0040085

- Difficulty date: June 28, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 21 - 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 21-25 WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING/LIGHTS AND THE LIGHTS OPERATED NORMALLY.  (M)
